# SDR SWIA201231468

- Difficulty date: January 17, 2012
- Submitted: August 13, 2012
- Operation: Air carrier
- Aircraft: N219AG
- Make and model: Cndair CL6002C10
- Aircraft serial: 10246
- Aircraft time: 19,183 hours, 13,272 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Skin
- Condition: Cracked
- Location: Pax Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PAX DOOR LOWER INNER SKIN IS CRACKED AT FS 340.0 LOWER INTERCOSTAL.  (C-CHECK)  REPAIRED PER MODSUM.
